# SDR UALA2009051901422

- Difficulty date: May 19, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 60,548 hours, 22,412 cycles
- Engine: Pwa PW2037
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: W25162520B18
- Condition: Burned
- Location: Rt Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALT GEAR EXT MESSAGE.  FOUND WIRE PAIR W2516-2520B-18 AND W2516-2520R-18 SHORTED TO SHIELD GROUND AND BURNED AT THE S10370 AREA.  MAYBE ABLE TO REPAIR WITHOUT REPLACING WIRE RUN TO D40370P, BUT PLAN ON REPLACING WIRE RUN.  REMOVED DAMAGED SECTION OF W2516-2520RB-18 AND SP1244 & SP1248.  REPLACED SPLICES.  WITH WIRE W4220-0071-18 TIED BACK, THE ALT GEAR EXTENSION CONTROL C/B STILL POPS.  COLLAR C/B IN POPPED CONDITION IN PREPARATION FOR FERRY TO DENVER.  REPLACED CONN D42018P, C/B DOES NOT POP.  ALSO REPLACED ALT GEAR EXTENSION HYD PRESSURE SWITCH.  NORMAL OPERATION RESTORED.
